# SDR USAA920071141

- Difficulty date: November 10, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N245AY
- Make and model: Boeing 767201
- Aircraft serial: 23897
- Aircraft time: 83,017 hours, 17,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - CORROSION ON AFT LAVATORY DUMP CUTOUT ANGLE.  REPLACED AFT LAVATORY DUMP CUTOUT ANGLE IAW B767 SRM 51-40-02.
